# SDR DALA2018011400264

- Difficulty date: January 13, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 46,704 hours, 24,513 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EMERGENCY EXIT DOOR FRAME,  REPLACED THE DOOR FRAME IAW SRM 51-72-11, AND DRAWING D52279010.
